# SDR FDEA202206011347

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300*
- Aircraft serial: 769
- Aircraft time: 36,308 hours, 20,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR STRUCTURE CROSSBEAM AT FR62 BETWEEN Y140 AND Y300   FOUND CORROSION
